# SDR VNAA201911121101

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N601EN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15462
- Aircraft time: 1,391 hours, 1,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 029143
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT INOP. - REMOVED AND REPLACED AFT FLASHLIGHT ASSEMBLY, OPS CHECK GOOD.
